Makale
Tam Makale
Uluslararası
2021
Some convergence results for monotone nonexpansive mappings in ordered CAT(0) spaces
Acta Mathematica Universitatis Comenianae
Cilt 90 · ss. 195–208 · 01.01.2021
Özet
In this paper, we study Picard-S iteration scheme for monotone nonexpansive mappings in the setting of CAT(0) spaces. We prove Delta and strong convergence results. Further, we provide a non trivial numerical example to illustrate the convergence of our iteration scheme and its stability with respect to the different parameters and initial values.
Atıf için künye
Uddin, I., Garodia, C., & Yıldırım, İ. (2021). Some convergence results for monotone nonexpansive mappings in ordered CAT(0) spaces. Acta Mathematica Universitatis Comenianae, 90, 195–208.
BibTeX
@article{uddin2021-72756,
author = {Uddin, Izhar and Garodia, Chanchal and Yıldırım, İsa},
title = {Some convergence results for monotone nonexpansive mappings in ordered CAT(0) spaces},
journal = {Acta Mathematica Universitatis Comenianae},
year = {2021},
volume = {90},
pages = {195--208},
issn = {0862-9544},
url = {https://akademik.atauni.edu.tr/yayinlar/72756-some-convergence-results-for-monotone-nonexpansive-mappings-in-ordered-cat0}
}